For many people, nightmares which occur while taking Wellbutrin will stop after they have been on the medication for a while. If the nightmares do not cease or are severe, the doctor will likely try the person on a different medication.
Wellbutrin and celexa are two different drugs. Celexa is a good drug for anxiety and welbutrin is better to counter the effects of high anxiety drugs which can make you almost comatose. Wellbbutrin can cause people with anxiety nightmares so be careful with that one.
No, cheese consumption does not directly cause nightmares.
No, sugar has no intrinsic relationship with nightmares. Nightmares are results of over imagination caused by say witnessing a late night horror film. Intake of sugar has little to cause nightmares.
Wellbutrin is an anti depressant, but it does have some potential side effects
Yes, it can cause irritability.
Yes it does
It can cause you to have nightmares
There are a LOT of people who do experience weight loss after taking wellbutrin... so yeah
No, there is no particular food that causes nightmares. But different individuals are sensitive to certain foods that might cause indigestion or abdominal pain which can disturb sleep. Disturbed sleep, in turn, can cause nightmares. So it is not the food itself that is responsible for the nightmares, but the indigestion and discomfort that disrupts sleep.
Yes it can.
Anxiety is one of the possible side effects of wellbutrin. However, it may go away after you have taken wellbutrin for a while and as your body gets used to the medication.
It's possible.The high level of Myoglobin in tuna muscle tissue can cause headaches, nightmares and anxiety in some people.
Eating ice cream before bed could cause nightmares. Studies have shown that eating high sugar foods such as ice cream can cause nightmares.
Yes he will. Freddy gets his power by causing those he is after to have nightmares. The movies themselves are also frightening and may cause viewers to have nightmares.
No, because it can cause seizures.
The abuse of Wellbutrin can lead to dependency and cause negative effects to the body. An abuse that leads to an overdose can cause seizures, breathing problems, and even loss of life.